# SDR IPXA2025012106319

- Difficulty date: July 13, 2023
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 22,848 hours, 3,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32543
- Part serial: NSN
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO FUSELAGE SKIN BY CARGO VEHICLE FWD OF AFT LOWER CARGO DOOR OPENING, ABOVE CARGO DOOR CONTROL PANEL. ACCOMPLISHED REPAIR I.A.W UPS EO-87620-REQ3 REV.1  REVIEW COMPLETED
